s'authentifier
version française rss feed
HAL : in2p3-00003527, version 1

Fiche détaillée  Récupérer au format
International Journal of Quantum Chemistry 52 (1994) 1301-1316
On a generalized Kepler-Coulomb system : interbasis expansions
M. Kibler1, L.G. Mardoyan, G.S. Pogosyan
(1994)

This paper deals with a dynamical system that generalizes the Kepler-Coulomb system and the Hartmann system. It is shown that the Schrödinger equation for this generalized Kepler-Coulomb system can be separated in prolate spheroidal coordinates. The coefficients of the interbasis expansions between three bases (spherical, parabolic and spheroidal) are studied in detail. It is found that the coefficients for the expansion of the parabolic basis in terms of the spherical basis, and vice-versa, can be expressed through the Clebsch-Gordan coefficients for the group SU(2) analytically continued to real values of their arguments. The coefficients for the expansions of the spheroidal basis in terms of the spherical and parabolic bases are proved to satisfy three-term recursion relations.
1 :  IPNL - Institut de Physique Nucléaire de Lyon
Physique/Physique des Hautes Energies - Théorie
Lien vers le texte intégral : 
http://fr.arXiv.org/abs/hep-th/9409033